# SDR WVER2012070292302

- Difficulty date: July 2, 2012
- Submitted: July 2, 2012
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 20,635 hours, 16,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CARGO FLOOR SUPPORT IS CORRODED AROUND NUTPLATES BETWEEN FS 1050 AND 1070.
